Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

tHE DISCOMFORT AND SWELLING AFTER STRAINING IS LOCATED TO THE

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1983
Answered : 806 Questions
Question
tHE DISCOMFORT AND SWELLING AFTER STRAINING IS LOCATED TO THE RIGHT SIDE OF MY PUBIC BONE IT'S LIKE A MUSCLE THAT TIGHTENS UP AND GETs HARD AND BULGING THEN AFTER LAYING DOWN AND MESSAGING HE AReA IT GOES AWay the discomfort in my upper stomach is also like tight muscles I already take meds for my stomach acid and I also have Lupus/rheumatoid arthritis My right leg has been amputated and I have a below the knee amputattion on the left side
Posted Thu, 30 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Gopal Goel 1 hour later
Brief Answer:
Could be inguinal hernia.

Detailed Answer:
Hi I am Dr Gopal Goel Orthopedic Surgeon.
I have read the description of swelling in your (R) side of pubic area and in my opinion this is hernia in your (R) inguinal region, which comes on straining and goes away on lying down + Message. Your Rheumatoid arthritis and amputation probably have nothing to do with it.
I suggest you take a surgical opinion ASAP since this may require surgical intervention.
Thanx for the question . Please feel free to ask any other question.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor